# SDR 2017FA0000089

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: General aviation
- Aircraft: N184SG
- Make and model: Cessna T206H
- Aircraft serial: T20609184
- Aircraft time: 380 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 380 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shaft
- Part number: 72626
- Condition: Scored
- Location: Engine
- Part time: 380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SA-167A INSPECTION, MAINTENANCE FOUND SCORING ON THE VALVE ROCKER SHAFT.  REPLACED ALL 12 IN THE ENGINE.
